Hardy inequality for censored stable processes

Zhen Qing Chen, Renming Song

Research output: Contribution to journalArticlepeer-review


A Hardy inequality is established for censored stable processes on a large class of bounded domains including bounded Lipschitz domains in Rn with n≥2.

Original languageEnglish (US)
Pages (from-to)439-450
Number of pages12
JournalTohoku Mathematical Journal
Issue number3
StatePublished - 2003

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Hardy inequality for censored stable processes'. Together they form a unique fingerprint.

Cite this